Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2006 (2006), Article ID 95912, 9 pages
http://dx.doi.org/10.1155/JAMDS/2006/95912

An analytical characterization for an optimal change of Gaussian measures

School of Mathematical Sciences, Claremont Graduate University, Claremont 91711, CA, USA

Received 25 February 2006; Revised 9 June 2006; Accepted 9 June 2006

Copyright © 2006 Henry Schellhorn. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Henry Schellhorn, “An analytical characterization for an optimal change of Gaussian measures,” Journal of Applied Mathematics and Decision Sciences, vol. 2006, Article ID 95912, 9 pages, 2006. doi:10.1155/JAMDS/2006/95912